The 2-adic eigencurve at the boundary of weight space

K Buzzard, LJP Kilford

Research output: Contribution to journalArticle (Academic Journal)peer-review

17 Citations (Scopus)

Abstract

We prove that, near the boundary of weight space, the 2-adic eigencurve of tame level 1 can be written as an infinite disjoint union of 'evenly spaced' annuli, and on each annulus the slopes of the corresponding overconvergent eigenforms tend to zero.
Translated title of the contributionThe 2-adic eigencurve at the boundary of weight space
Original languageEnglish
Pages (from-to)605 - 619
Number of pages15
JournalCompositio Mathematica
Volume141 (3)
DOIs
Publication statusPublished - May 2005

Bibliographical note

Publisher: Cambridge University Press

Fingerprint Dive into the research topics of 'The 2-adic eigencurve at the boundary of weight space'. Together they form a unique fingerprint.

Cite this